# SDR SWAA2022022396033

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL 221A; UPPER FACE SHEET HAS MISSING FIBERS. / REPAIRED AREA OF MISSING FIBERS ON UPPER FACESHEET ON FLOOR PANEL 221A I.A.W B737 SRM 53-00-50-2R-1
